MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY NDL 22 X 1.5; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MONOJECT SAFETY NDL 22 X 1.5; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1182215
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle is weakening as there is a hole near the safety.Per additional information received on (b)(6) 2022, the staff explained that the needle was under pressure when it started ¿squirting narcotic out the side of the needle hub¿ they were looking for the hole and took the safety device off in order to find the hole.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The sample was received for the evaluation and the reported issue is confirmed.The potential root cause of the reported issue could be caused during the product transfer in the production process.However, the definite root cause could not be determined.As an action plan, the manufacturing partner has informed all related workers about the reported issue and requested them to pay attention to this kind of issue.This is considered as an isolated event within this lot.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
MONOJECT SAFETY NDL 22 X 1.5
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14859224
Report Number1282497-2022-10701
Device Sequence Number4909425
Product Code FMI
UDI-Device Identifier10884521544659
UDI-Public10884521544659
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182215
Device Catalogue Number1182215
Device Lot Number02012067
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown